| Catalog Number |
BOPS4310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an implant at tooth site # 25 was removed due to an infection.The doctor confirmed that the implant was mobile and infected.A bio-oss (geistlich) bone graft had been placed earlier, but it only healed partially, leaving some particles inside granulation tissue.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.